Econometrica: Jan 1971, Volume 39, Issue 1

Marshallian External Economies and Optimal Tax-Subsidy Structure

https://doi.org/0012-9682(197101)39:1<35:MEEAOT>2.0.CO;2-D
p. 35-53

Masahiko Aoki

The problem of an optimal tax-subsidy scheme under which a socially optimal point is maintained through the competitive market mechanism in the presence of external economies of scale is discussed. The scheme is compared to the doctrine developed by Marshall, Pigou, Kahn, and Lerner.

Log In To View Full Content

Back